# SDR SWIA202266088

- Difficulty date: June 20, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FS265 REINFORCEMENT ANGLE CORRODED BETWEEN STGR 26L AND 26R.        (C-CHECK RO 7/8/2022)    REMOVED AND INSTALLED THE NEW STIFFENER ANGLE TO FRAME FS.265 LOWER SECTION REF. CRJ 700 SRM 51-42-06-001-001-A01 AND DWG #CC670-34020 REV.-A. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
